MathSciNet Relay Station
MathSciNet bibliographic data
MR1325861 (96d:11030) 11D09 (11J86)
Anglin, W. S. Simultaneous Pell equations. Math. Comp. 65 (1996), no. 213, 355–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement